Do a search on "ototoxicity" (which basically means "ear poisoning") and you will find lists of drugs that can damage hearing (and hearing damage often entails tinnitus, i.e., ringing in the ears). Certain chemo drugs are among them.
Very sorry to hear you have the ongoing problem. There are ENTs and doctors that specialize in tinnitus. Find one through a referral from your doctor, or call your nearest medical school, and see if they can help you. For help with tinnitus there are medications (which don't cure it--nothing can--but which might make you less bothered by it), masking devices, and tinnitus retraining therapy, among other things.
I perspnally hate tinnitus maskers.... and I happen to have experience in this area... along with TRT, Tinnitus Retraining Therapy, which is a hoax in my professional opinion. (Yes I know there are text books regarding the subject, I have one) But I do not even think insurance covers the "therapy" in the first place. Easy continious cash money for TRT sessions without any objective measurements of results, that is the what I call a ripp off.
My advice would be to try a set of GnResound Airs, they are second generation open mini BTEs which means they should be relatively cheap. They are extremely small, and will aid what little hearing loss you have and "mask" over your tinnitus.
Now there is a new device/diagnostic tool & treatment tool on the market totay. It is called the TinniTest.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.